Journal of Applied Mathematics and Physics

Vol.1 No.7(2013), Paper ID 40816, 10 pages

DOI:10.4236/jamp.2013.17003

 

Parametric Dirac Delta to Simplify the Solution of Linear and Nonlinear Problems with an Impulsive Forcing Function

 

Enrique J. Chicurel-Uziel, Francisco A. Godínez-Rojano

 

Instituto de Ingeniería, Instituto de Investigaciones en Materiales,
Universidad Nacional Autónoma de México, México D.F., México

 

Copyright © 2013 Enrique J. Chicurel-Uziel, Francisco A. Godínez-Rojano et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chicurel-Uziel, E. and Godínez-Rojano, F. (2013) Parametric Dirac Delta to Simplify the Solution of Linear and Nonlinear Problems with an Impulsive Forcing Function. Journal of Applied Mathematics and Physics, 1, 16-25. doi: 10.4236/jamp.2013.17003.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.